# SDR AALA200802382

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 67,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT SIGNS AT AFT OVERWING LT AND RT INOPERATIVE.  REPLACED BATTERY PACK AT STATION 900 FOR EMERGENCY LIGHT EXIT SIGNS AT AFT OVERWING LT AND RT.  SYSTEM GROUND CHECKED NORMAL OPS.
